# SDR CALA2021051200646

- Difficulty date: May 12, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 86,906 hours, 18,597 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR-MOUNTED ESCAPE SYSTEM DOOR 2R - A EVACUATION SLIDE PROBLEM WAS ENCOUNTERED WHICH IS NOT COVERED IN THE FAULT CODE DIAGRAMS SLIDE COVER AT DOOR 2R IS LOOSE/UNATTATCHED RE-ENGAGED FORWARD BUSTLE LATCH.
